Archived

This topic is now archived and is closed to further replies.

Adayinthelife

Acne Treatment Is Ruining My Face

2 posts in this topic

Oh God, trying to treat my acne is causing me more trouble then If I just would have left it alone. I never really had bad Acne and most of my pimples have gone down but I'm still dealing with very noticable red marks and so I'm using the regimen to try and get rid of the acne/marks once and for all but all I see is red, irritated skin on my cheeks. This did not start with the regimen but way back with harsh products such as Proactiv, the creases of my nose are badly irritated and damaged, some skin on the side of my face is peeling right off, I have a little dryness and on top of all that, I'm starting to grow hair on my face that is way to thin to shave because it hasn't grown out into a beard yet, this is making it much harder to treat. I'm trying so hard to be gentle and using non-irritartting products (Cetaphil cleanser, Benzoyl Peroxide 2.5 and Clinque Dramatically different moisturiser) I even have to apply hydrocortisone cream to the sides of my nose because of the damage from the Proactiv toner but it doesn't absorb and comes right off in the shower, getting out of the shower and seeing my skin even further damaged just sucks.

I have made so many mistakes but now I'm trying to take it easy and this is what is happening. I only use a little bit of Benzoyl Peroxide anyway because adding anymore would turn me into a snake with all of the peeling. It's just so hard, does anybody suffer with similiar issues. It's not so much a bout the Acne which I want get rid of but how treatment has deformed my skin. Do you think my skin will eventually return to it's original state? Is all of this part of the Regimen? Will my treatment even fix the rest of my acne marks?

Honestly, It's not that bad, it could be much worse I wouldn't say I'm allergic to BP but I have made some stupid mistakes with my skin and now i'm paying for it. Mainly that evil stuff Proactiv which I had to go off after only 2 weeks because it destroyed my face. Any help would be appreciated.

Share this post


Link to post
Share on other sites